On the Convexity Coefficient of Orlicz Spaces.
Mathematische Zeitschrift, Tome 197 (1988) no. 1, pp. 291-296
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1988__197_1_183734,
author = {H. Hudzik and A. Kaminska and J. Musielak},
title = {On the {Convexity} {Coefficient} of {Orlicz} {Spaces.}},
journal = {Mathematische Zeitschrift},
pages = {291--296},
year = {1988},
volume = {197},
number = {1},
zbl = {0636.46026},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183734/}
}
H. Hudzik; A. Kaminska; J. Musielak. On the Convexity Coefficient of Orlicz Spaces.. Mathematische Zeitschrift, Tome 197 (1988) no. 1, pp. 291-296. http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183734/